Previous |  Up |  Next


boundary value problem with functional condition; differential equation of $n$-th order; method of a priori estimates; differential inequalities
New sufficient conditions for the existence of a solution of the boundary value problem for an ordinary differential equation of $n$-th order with certain functional boundary conditions are constructed by a method of a priori estimates.
[1] Gegelia G. T.: Ob odnom klasse nelineinykh kraevykh zadach. Trudy IPM Im. Vekua TGU 3 (1988), 53–71.
[2] Hartman P.: Ordinary differential equations. John Wiley & Sons, 1964. MR 0171038 | Zbl 0125.32102
[3] Kiguradze I.: Boundary value problems for systems of ordinary differential equations. (Russian), Current problems in mathematics. Newest results, VINI’TI, Moscow 30 (1987), 3–103. MR 0925829 | Zbl 0782.34025
[4] Půža B.: Sur certains problemes aux limites pour des equations differentielles ordinaires d’ordre $n$. Seminaire de math. (Nouvelle série), IMPA UC Louvain-la-Neuve, Rapport No 24, Mai 1983, 1–6.
[5] Nguyen Anh Tuan: On one class of solvable boundary value problems for ordinary differential equation of $n$-th order. Comment. Math. Univ. Carolin. 35, 2 (1994), 299–309. MR 1286577 | Zbl 0841.34020
Partner of
EuDML logo